# SDR DALA2015061003737

- Difficulty date: June 8, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Lt Wing Le Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIB HOLE, STA XIS=136 AT LT WING SLAT PANEL 1.  CORROSION ON RIB HOLE STA 136 WAS REMOVED, WAS FABRICATED BUSING AND INSTALLED IAW SRM 57-02, PAR. 9C, 1, 2.
